MAUDE Adverse Event Report: LEONHARD LANG GMBH MEGADYNE; ELECTROSURGICAL DISPERSIVE ELECTRODE

LEONHARD LANG GMBH MEGADYNE; ELECTROSURGICAL DISPERSIVE ELECTRODE
Model Number RS271A30
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Skin Tears (2516)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Retained samples of the concerned lot number were inspected visually, electrically and mechanically.All electrodes were within limits, no failure could be detected.We have been informed by the customer that "the questionnaire was sent and requested to be completed, but it has not been returned.According to our procedures, 3 attempts are made to gain additional information.No more attempts are made after the 3 attempts are completed whether there is any response or not." based on the information available and the involved electrode not having been made available no further investigations can be performed.No conclusion can be drawn as to what might have caused the patient injury, we therefore close the investigation.
 
Event or Problem Description
On april 15th, 2019 an ent [ear nose throat] procedure was performed at an unknown hospital.A monitoring dispersive electrode (model rs271a30) and an unknown generator were used.The initial reporter stated: "it was reported by the sales rep that during an ent procedure, it was a bovie pad [dispersive electrode] 0855c, according to the nurse, when they removed the pad, part of the skin came off of the patient, and they did not notice until the end of the procedure when they were removing the pad." requesting additional information we received the information that "i do not know how the patient is doing.After the incident, surgeon ordered bacitracin ointment to the site.No further information known.".

Brand Name
MEGADYNE
Common Device Name
ELECTROSURGICAL DISPERSIVE ELECTRODE
Manufacturer (Section D)
LEONHARD LANG GMBH
archenweg 56
innsbruck, 6020
AU  6020
MDR Report Key8611683
Report Number8020045-2019-00008
Device Sequence Number13958542
Product Code GEI
UDI-Device Identifier19005531507774
UDI-Public(01)19005531507774
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K063161
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/10/2021
Device Model NumberRS271A30
Device Catalogue Number0855C
Device Lot Number180810-2405
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2019
Initial Report FDA Received Date05/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;